Jump to content

Photo

Irregular Period With Spironolactone

spironolactone breakthrough bleeding

1 reply to this topic

#1 samfosho2012

samfosho2012

    New Member

  • New Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 13-July 13

Posted 13 July 2013 - 01:06 PM

I've been on 100mg of Spiro/day since the beginning of April, so for about 4 months.
My periods were pretty normal before use... Usually every 32 days. In April, all was fine. May, I was a day early. June, I was three days late... For seven days each. This month, however, I started a week early, with brown-ish at first, and bright red with a lighter, five-day flow... No cramps. I don't know if this was my period, or if it was breakthrough bleeding.
I've had a few other side effects, like the swollen nodes under my arms and on my neck, loss of appetite, nausea (but no vomiting), dizziness/lightheadedness/headaches, and a few others... All in the last few months.

I'm just hoping that this is normal for the medicine, and that I shouldn't be worried about something more serious. I went to get blood drawn earlier this week, but I haven't gotten results yet.
Just hoping that I'm not the only one who's experienced this kind of change!

Edited by samfosho2012, 13 July 2013 - 01:30 PM.


#2 Like Moonlight

Like Moonlight

    Member

  • Moderators
  • Posts & Likes
    Posts: 965
    Likes: 169
About Me
  • Gender:Female
  • Joined: 17-May 13

Achievements

     

Posted 13 July 2013 - 01:47 PM

Your not the only person. I am on a birth control where I do not get my period but there are other members on here who don't get thier period at all on this medication. There are people who get a couple periods a month, or a period every few months. It's pretty common. Talk to your dermatologist or your obgyn about it if your concerned. I don't think it is harmful to your body in anyway. According to my obgyn there is no medical need to actually get your period.

Although I'd be alittle more upset if I was getting more than one period a month. Hang in there and maybe your Hormones still have some sorting out to do and the periods will straighten them selfs out.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users